Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Should bath be taken right after work-out or after resting for 30 min? Temperature of water?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11357 Questions
Hi! I would like to ask when is the best time to take a bath after exercise? Is it right after the work-out or should I rest for about 30 mins. first before taking a bath? And also what temp. of the water should I use, hot or cold? I also need explanation about this. Please I need an immediate answer. Thanks so much!
Posted Tue, 8 May 2012 in General Health
Answered by Dr. Rakhi Tayal 4 hours later

Thanks for writing to us.

After exercise, you should take a bath once your heart rate comes back to near normal level and your active sweating has almost dried up.

We recommend to avoid a sudden temperature difference which might even lead to a vagal shock.
XXXXXXX warm water is best recommended for taking a bath after exercise to avoid sudden peripheral vasoconstriction and a sudden rise of blood pressure if cold water is used.

I hope my answer and recommendations are adequate and helpful.

I will be available for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor